# SDR DL767954656

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Condition: Leaking
- Location: Cabin
- Component: 892480
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

VERBAL FROM CREW ON ARRIVAL,  AFT CABIN WATER FIRE EXTINGUISHER LEAKING.  REPLACED EXTINGUISHER.
